# SDR AALA200800181

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 42,122 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  RESEATED BATTERIES IN BATTERY PACK FOR EMERGENCY LIGHTS IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
